RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Anal. Appl., 2019, Volume 472, Issue 1, Pages 11–21 (Mi jmaa6)  

A maximal inequality for fractional Brownian motions

Pavel Yaskovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b National University of Science and Technology MISIS, Moscow, Russia

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
This work is supported by the Program of the Presidium of the Russian Academy of Sciences no. 01 ’Fundamental Mathematics and its Applications’ under grant PRAS-18-01.


DOI: https://doi.org/10.1016/j.jmaa.2018.10.036


Bibliographic databases:

Document Type: Article
Received: 02.04.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jmaa6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019